Godlike Productions - Conspiracy Forum
Users Online Now: 1,510 (Who's On?)Visitors Today: 638,741
Pageviews Today: 819,462Threads Today: 160Posts Today: 3,311
07:53 AM


Back to Forum
Back to Forum
Back to Thread
Back to Thread
REPORT ABUSIVE REPLY
Message Subject Calling LIGHTWORKERS! A Meeting Place !
Poster Handle Anonymous Coward
Post Content
Hi lightworkers,
Something is confusing me. I believe a blockage in the sacral chakra can delay a period. I didn't get my period for OVER A YEAR, at one point in my life, but wasn't having sex, so I obviously WAS NOT pregnant... I was under A LOT OF STRESS. I went to a doctor and he put me on xanex and then I started to get my period again, like normal. So it's been several years and now my doctor got replaced, by the mental health services building where I go. This new one says, she thinks I've built a tolerance to xanex, BECAUSE I'VE BEEN ON IT SO LONG and switched me to diazapam(another type of traquilizer) about a month ago. I'm 6 days late for my period. I have had sex, twice in the past month, BUT it seems very peculiar, taking xanex for about 5 years and never remembering I was ever this late. Maybe the diazapam isn't working or I've been more stressed than usual(last week) or I'm pregnant.

Any intuitive feelings or hunches? I think I'm going to my doctor's office to test, but I haven't been sleeping good and about to cry. I also give permission to any lightworkers that want to draw from Tarot cards or use any other tools they have to let me know what's going on.
1dunno1
 Quoting: thecelticcat


Ask your dr to check your prolactin levels. elevated prolactin can make your period stop by tricking your body in to thinking it is pregnant. Stress can elevate prolactin levels. Prolactin can be tested in a normal blood work test.
Get off the other medication. Zanax is not a med to be taken for so long.
 
Please verify you're human:




Reason for reporting:



News








Proud Member Of The Angry Mob